# SDR AALA972295

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Malfunctioned
- Location: Apu Compartment
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MEX - FLT 1651 - AFTER TAKEOFF MEX DURING CLIMB-OUT, SLIGHT SMOKE NOTED IN CABIN.  AIRCRAFT RETURNED TO MEX AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED APU AND ALSO ACCOMPLISHED PACK BURNOUT PROCEDURE AND REPLACED ALL COALESCER BAGS.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM FUNCTIONAL CHECKED NORMAL OPERATION.  (X)
